# SDR FDEA201507092180

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 898 hours, 28,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1124
- Condition: Inoperative
- Location: Cabin
- Part time: 6,129 hours, 3,055 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING EMER LIGHT TEST REVEALED LEVEL 1 ALERT EMER POWER BATT 1 LOW.  R & R EMER EXIT LIGHTS POWER SUPPLY IAW AMM 33-51-01-4-1.  OPERATIONS CHECK IAW 33-51-01-5 NORMAL.
